# SDR AALA2000297

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL I-BEAM CRACKED AT LOWER END LBL 8 AT 1183 BULKHEAD.  INSTALLED REPAIR DOUBLER PER BOEING SERVICE BULLETIN 727-53-0175 FIG 3.  (M)
